# SDR USAASB03102

- Difficulty date: July 5, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE REPORTED THE EMERGENCY EXIT AISLE LIGHTS AT SEAT ROWS 12 THROUGH 16 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK, P/N 201301A, AND CHARGER ASSEMBLY.  OPS CHECK GOOD.  (M)
